MathSciNet Relay Station
MathSciNet bibliographic data
MR842430 (87i:57004) 57M25 (57N70)
Gompf, Robert E. Smooth concordance of topologically slice knots. Topology 25 (1986), no. 3, 353–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement